# SDR DALA2024120211358

- Difficulty date: November 29, 2024
- Submitted: December 2, 2024
- Operation: Air carrier
- Aircraft: N585NW
- Make and model: Boeing 757351
- Aircraft serial: 32985
- Aircraft time: 74,904 hours, 24,707 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Slider
- Condition: Abnormal
- Location: 4l Door/Girt Bar
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5805 FLIGHT ATTENDANT SUSPECTS DAMAGE TO 4L DOOR/GIRT BAR. CORRECTIVE ACTION: FOUND FWD GIRT BAR LIDDER OUT OF POSITION. REPOSITIONED FWD SLIDER REF B757 AMM 25-66. 4L GIRT BAR AND SLIDE INDICATION OPS CKS GOOD. (4000927)
